NUMERICAL SOLUTIONS OF WAVE EQUATIONS SUBJECT TO AN INTEGRAL CONSERVATION CONDITION BY HE'S HOMOTOPY PERTURBATION METHOD

Articles > Article ยท 2011

Authors: Ahmet YILDIRIM, Yagmur GULKANAT

International Journal of Modern Physics B, Journal Indexed in SCI Expanded, International, WoS, 2011, vol 25, pp 4457-4469

DOI: 10.1142/s0217979211059425

Summary

The aim of this paper is to solve one-dimensional wave equations that combine classical and integral boundary conditions using the homotopy perturbation method (HPM). The studied equations are changed into direct problems easy to be handled by the homotopy perturbation method. Several examples are given and the results are compared with exact solutions, revealing effectiveness and simplicity of the method.

View details